# SDR DL72L950985

- Difficulty date: February 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506DA
- Make and model: Boeing 727232
- Aircraft serial: 21308
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Part number: 65196854356
- Condition: Gouge
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN NOSE LIP SKIN OF NR 1 ENGINE NOSE COWL, AT 1:30 POSITION.  REPAIRED PER SRM 54-30-3.
